# SDR FDEA202311091845

- Difficulty date: November 9, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-300
- Aircraft serial: 42731
- Aircraft time: 9,431 hours, 4,434 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4105406G
- Part serial: 000313
- Condition: Worn
- Location: Zone 600
- Part time: 9,431 hours, 4,434 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH  WING, SLAT NO 8 SURFACE INNER SIDE AREA UPPER SKIN (NEAR TELESCOPIC DUCT) WITH   WEAR. SLAT # 8 WEDGE SKIN WERE REPAIRED LOWER SKIN WITH FLUSH REPAIR DOUBLER AND UPPER   SKIN WITH EXTERNAL REPAIR DOUBLER. IAW B767-300 SRM 57-43-02-2R FIG 201 PAG 1-2; SRM 51-  70-10-2R PAG 160-164 FIG 202 . REV 87 AUG 15 2023
